A 26-year-old male asked:
Disclaimer

started on crestor (rosuvastatin) 1 month and a half ago. after 1 month i started having headaches, muscle aches, and malaise. is this likely due to the crestor (rosuvastatin)?

1 doctor answer
Dr. Donald Colantino
61 years experience Internal Medicine
Could be: These symptoms are consistent with side effects from statin medications like crestor (rosuvastatin) and a simple lab test called cpk, if elevated, makes the diagnosis of muscular inflammation certain. Additionally liver function tests also should be done to detect possible liver inflammation,another recognizable side effect of statins. If these tests detect statin intolerance , you may tolerate a lower dose.
Answered on Feb 2, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 70-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Possibly: This is very early for statin related muscle pain to occur but anything is possible. Stop the Crestor (rosuvastatin) for 3 weeks and see if the pain r ... Read More
A 43-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No: It is very likely the muscle pain will return if Crestor (rosuvastatin) is restarted.
1
1 thank
A 46-year-old male asked:
Dr. Peter Ihle
54 years experience Orthopedic Surgery
Not necessarily.: Some r combinations of meds, some r only 1 statin. Trial ; error. If u switch, report immediately any such symptoms. Also don't start until the aching ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
See below: About 1 week.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month